Skip to product information
1 of 4

Tylenol

Tylenol Regular Strength Acetaminophen 325mg (24 eZ tablets)

Tylenol Regular Strength Acetaminophen 325mg (24 eZ tablets)

Regular price $5.99 CAD
Regular price Sale price $5.99 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Containing 325mg of acetaminophen, Tylenol Regular Strength eZ tablets help to temporarily relieve mild to moderate headaches and pains and helps to reduce fevers. These tablets come in Tylenol's eZ Tabs format, which are sweet-coated tablets that are easy to swallow and easy on the stomach.

Uses:

  • Temporarily relieves mild to moderate headache pain
  • Reduces fever

Dosage for Adults and Children Age 12+: Take 1 tablet every 4 to 6 hours; if no relief, take 2 caplets at next dose. Do not take more than 12 tablets (4000mg) in a 24 hour period.

Medicinal Ingredients:
  • Acetaminophen 325 mg

Non-medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

Warnings:

  • Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, takes with other drugs containing acetaminophen, or while drinking 3 or more alcohol drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
  • Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these symptoms occur, stop use and seek medical attention immediately.
  • Do not use with any other drug containing acetaminophen or if you are allergic to acetaminophen or any ingredient in this product.
  • Ask doctor or pharmacist before use if you have liver or kidney disease or takes the blood thinning drug warfarin.
  • Stop use and ask doctor if pain lasts for more than 5 days, fever lasts for more than 3 days, or existing pain or fever worsens or if new symptoms appear.

Product DIN: 00559393. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

View full details